# SDR FDEA201411153722

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 17,169 hours, 2,497 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED TURN, DURING CRUISE PHASE OF FLIGHT WITH LNAV & VNAV SELECTED, THE ACFT STARTED A RANDOM TURN TO THE LEFT.  SWITCHED TO HEADING SELECT TO TURN  BACK TOWARDS PROPER COURSE THEN RE-ENGAGED LNAV WHERE UPON THE ACFT NAVIGATED NORMALLY.  THE ONLY PILOT INPUTS BEFORE THE WAYWARD TURN WAS AN UPDATE OF THE WINDS.  INTERROGATED MAT & FOUND NO REPORTED MSGS WITH REF FLEET TEAM DIGEST 777-FTD-34-10008.  EVENTS SUCH AS THIS ARE CURRENTLY UNDER INVESTIGATION IAW EO REQUEST.  PERFORMED FMC BITE DATA DOWNLOAD, FMCS BITE, FMLBPQL, FMLBPQR IAW AMM 31-35-00-2. HAS NOT YET DISCLOSED FINAL ACTION DUE TO ONGOING ANALYSIS.  PERFORMED FLIGHT MANAGEMENT COMPUTING SYS ADJUSTMENT TEST IAW AMM 34-61-00-5 WITH ALL TESTS PASSED.  ACFT OK TO CONTINUE SERVICE.
